# SDR SWIA202264575

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000585
- Aircraft time: 13,513 hours, 9,896 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR90 R/H SIDE GUSSET PLATE (TEXAS) CORRODED AT GALLEY MOUNT BOLT HOLE   (C CHECK RO 02/21/2022)  REMOVED AND REPLACED  CORRODED AFT GUSSET PLATE FR90 R/H WITH NEW GUSSET PLAT AS REQUIRED REF SRM 51-40-08
